Couldn't find what you looking for?

TRY OUR SEARCH!

ok so i lost my virginity to my boyfriend while taking microgynon30 and hes sure he didnt ejaculate in me as we didnt use a condom and i lost my virginity to him on the 24th of feb (i stopped taking my birth control on the 28th for my seven day break) and my period was due on the following thursday - 3rd march, it came but it was a little lighter than normal but my periods have been getting lighter on each cycle, i restarted taking my birthcontrol on the 9th march when i was due to and today the 14th march i took a HPT and it was negative but ive been getting stomach cramps and needing to urinate a little bit more than usual, is there any chance at all i could be pregnant??

Loading...

No, there is no chance that you could be pregnant. First, you were protected by the birth control pill, no matter that you had sex during the placebo pills. Second thing is, he didn't ejaculate inside, so I really don't see how you could heave gotten pregnant. Plus - the test was negative. I really don't know what more pr5oof do you need?
your period is changing because of the birth control pill - it is designed to make your periods lighter and easier and even if you didn't want to have period at all you could just skip the placebo pills and continue with the next pack without any consequences.
Reply

Loading...